# SDR VNAA202407090004

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE009EULT:EA 22-C9-52-1205. PERM REPAIR - CENTER BAGGAGE BAY DOOR WITHIN 3,927.79 FHS FROM IR (BEFORE 19,075.19 FH), REPAIR, OR REPLACE THE DISCREPAN! ÍTEM IN ACCORDANCE WITH APPROVED PROCEDURES, WEAR ON FWD COUNTERBALANCE ARMS AT CENTER BAGGAGE BAY DOOR WAS REPAIRED PER REO 690-52-35-422. REV - - TEMP AND REQUIRES VISUAL INSPECTIONS AT INTERVALS NOT TO EXCEED 800 FLIGHT HOURS UNTIL 4000 FLIGHT HOURS. NOTE: AT THE EXPIRY OF THIS REO, A PART REPLACEMENT MUST BE CARRIED OUT.
